MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 7FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 7FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-S730C
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported ", after the catheter inserted, the pump alarmed balloon high-pressure alarm.The balloon was found that can not inflate completely after remove the catheter.Change the new catheter." no patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The serial number on the returned sample is (b)(6).Returned for investigation was a 30cc 7.0fr rediguard intra-aortic balloon catheter (iabc) with the original packaging box that matches the serial number of the returned sample.The sample was returned in a cardboard box and was loosely packed within the original packaging tray/carton.Upon return, the one-way valve was tethered to the short driveline tubing.The iabc bladder was fully unwrapped.No blood was noted on the interior or the exterior surfaces of the returned sample.No visual damage or abnormalities were noted to the returned sample.The sample likely cleaned prior to the return.The customer submitted photo was reviewed.In the photo, the proximal end of the bladder was found to be not fully inflating, which is consistent with the reported event.The bladder thickness was measured at six points with meas-urements ranging from 0.0066in-0.0069in and was within specification of process document.The one-way valve was tested and passed.A vacuum was pulled on the one-way valve, and it held for at least 1 minute according to quality system document.An attempt to aspirate and flush the catheter using a 60cc lab-inventory syringe was unable to be successfully completed due to a blocked/clotted central lumen.Immediate push back on the syringe plunger was experienced.The blockage, most likely dried blood, was unable to be cleared.The iabc was connected to an iabp with a lab invento-ry 30cc inflation driveline tubing.The iabc was inserted into the "t" tube and 75mmhg backpressure was applied.The iabc was pumped for a minimum of 15 minutes.There were no alarms trig-gered.The bladder inflated and deflated completely with each beat.The iabc was leak tested in accordance with testing methods from manufacturing procedure.No leaks were detected.Full inflation was achieved.The device passed the leak test.A lab inventory 0.025in guidewire was back loaded through the iabc distal tip.The guidewire could not advance at approximately 11.2cm from the iabc distal tip, which is the location of the clotted central lumen.Dried blood was noted on the guidewire upon removal.The guidewire was front loaded through the iabc luer.The guidewire could not ad-vance at approximately 41.4cm from the iabc luer, which is the location of the clotted central lumen.Dried blood was noted on the guidewire upon removal.A device history record (dhr) review was conducted for the reported lot number.The device passed all manufacturing specifications prior to release.The reported complaint of "balloon was found that cannot inflate completely" is confirmed based on the customer provided photo with the complaint report.In the photo, the proximal end of the bladder was found to be not fully inflating; however, during the investigation, the returned iabc bladder was fully intact with no abnormalities noted.The iabc fully inflated, and no leaks or alarms were detected.The returned device passed visual and functional test specifications.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
ARROW REDIGUARD IAB: 7FR 30CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23511313
Report Number3010532612-2025-01083
Device Sequence Number18630650
Product Code DSP
UDI-Device Identifier00801902002686
UDI-Public(01)00801902002686(11)240625(17)260531(10)18F24E0116(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2026
Device Catalogue NumberIAB-S730C
Device Lot Number18F24E0116
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown